Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2011, 8:02 AM EDT for Carbon County, Monroe County, Pennsylvania. It was in force for 88 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2011, 8:02 AM EDT (12:02 UTC)
- Expired
- Jun 23, 2011, 9:30 AM EDT
- In force
- 88 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Carbon County, PA, Monroe County, PA
The radar
The Binghamton radar (KBGM), 140 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 9:30 AM EDT | TSTM WND DMG | Middle Smithfield Twp, PA | RT 209 TREES DOWN ON ROADWAY AND CARS |
| Jun 23, 9:30 AM EDT | TSTM WND DMG | Stroud Twp, PA | TWO TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 0.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 479 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1133 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
385
WWUS81 KPHI 231202
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 AM EDT THU JUN 23 2011
PAZ054-055-231330-
CARBON PA-MONROE PA-
802 AM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 800 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF LEHIGHTON...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR PENN FOREST RESERVOIR...
BELTZVILLE STATE PARK AROUND 815 AM...JONAS...MECKESVILLE AROUND 830
AM...LONG POND...POCONO RACEWAY AROUND 845 AM...SCOTRUN...REEDERS
AROUND 900 AM...HERNYVILLE AND ALPINE MOUNTAIN AROUND 915 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL LIKELY PRODUCE SMALL HAIL.
LAT...LON 4124 7513 4116 7516 4115 7509 4109 7503
4110 7499 4109 7499 4107 7497 4101 7507
4100 7511 4097 7514 4076 7573 4092 7585
4125 7542 4126 7514
$$
TFGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:31 AM EDT, 4 hours 31 minutes earlier.
Area forecast discussion, Jun 23, 3:31 AM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 331 AM EDT THU JUN 23 2011 .SYNOPSIS... SURFACE WARM FRONT WILL SLOWLY CONTINUE TO PUSH THROUGH OUR CWA TODAY AND STALL OVER OUR NORTH. IT WILL THEN START TO MOVE SOUTH AGAIN TONIGHT. A COLD FRONT SHOULD THEN SWEEP THROUGH ON FRIDAY AND FINALLY KICK THE WARM TO OUR NORTH. THIS COLD FRONT WILL THEN STALL TO OUR SOUTHEAST THROUGH THE WEEKEND. HIGH PRESSURE TRIES TO MAKE A RETURN ON SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A 06Z SURFACE ANALYSIS SHOWS OCCLUDING SURFACE LOW PRESSURE SPINNING OVER THE GREAT LAKES REGION. OCCLUDED FRONT IS DRAPED ACROSS THE GREAT LAKES AND THEN BECOMES A WARM FRONT IN WESTERN PENNSYLVANIA TO WEAK COLD FRONT ACROSS OUR REGION. THE COLD FRONT EXTENDS FURTHER TO THE SOUTHWEST FROM THE TRIPLE POINT INTO THE MID-WEST. THE WARM FRONT WAS THE PRIMARY INSTIGATOR TODAY PROVIDING THE LIFT NEEDED TO PRODUCE SEVERAL SEVERE THUNDERSTORMS AS IT LIFTED NORTH OF THE REGION. AS WAS STATED LAST NIGHT, ONCE WE LOST DAYTIME HEATING AND RAIN FELL AHEAD OF THE FRONT, IT BEGAN TO SLOW DOWN AND ACTUALLY STARTED TO MAKE A DIVE TOWARDS THE SOUTH. SUBJECTIVE 06Z PLACEMENT SHOWS THE FRONT JUST SOUTH OF ALLENTOWN, PA WHICH SHOULD BE ITS STARTING POINT FOR TODAYS CONVECTIVE ACTIVITY AS IT MOVES BACK TOWARDS THE NORTH LATER TODAY. IT MAY TAKE A WHILE FOR THE FRONT TO BEGIN TO MOVE FURTHER NORTH AS WE SHOULD BE UNDER A THICK CIRRUS VEIL MOST OF THE MORNING DUE TO CONVECTION UPSTREAM AND HEATING IS DELAYED A COUPLE OF HOURS. DRIER AIR HAS PUSHED IN ALOFT UNDER A SOUTHWEST FLOW AS REGIONAL SOUNDINGS SHOW PWATS HAVE DROPPED TO AROUND 1.5" TO OUR SOUTH...TRAINING STORMS WOULD BE THE ONLY THING TO PRODUCE FLASH FLOODING AT THIS POINT. CONVECTIVE LAYER FLOW, MUCH LIKE ON WEDNESDAY, SEEMS TO BE MORE PROGRESSIVE THAN WHAT WAS ORIGINALLY THOUGHT SO ANY STORMS THAT DO FIRE UP SHOULD MOVE RELATIVELY QUICKLY THROUGH. BULK SHEAR INCREASES TO NEAR 40 KNOTS SO STORMS WILL TEND TO BE BETTER ORGANIZED AND WILL LIKELY START TO SPIN...HAVING THE WARM FRONT ACT AS THE LIFT ONLY AIDES IN SPINNING STORMS. THREAT FOR TODAY STILL REMAINS TO BE GUSTY WINDS, LARGE HAIL AND HEAVY DOWNPOURS. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... MAY HAVE A LONGER TIME DEALING WITH CONVECTION TONIGHT AS IT MAY NOT BE TIED TO JUST DIFFERENTIAL DAYTIME HEATING. MID-LEVEL LOW JUST TO OUR WEST TONIGHT AND A FEW MORE WAVES OF ENERGY ARE SHOVED THROUGH OUR REGION FROM THE SOUTHWEST WHICH COULD PRODUCE ON-GOING SHOWERS THROUGH THE LATE NIGHT HOURS. WE SHOULD THEN START TO SEE A GRADUAL DECREASE IN ACTIVITY TONIGHT AS THE FRONT SAGS TOWARDS THE SOUTH AGAIN AND THE SURFACE SETS UP ANOTHER CAP. PATCHY FOG IS MORE THAN LIKELY TONIGHT, AGAIN IN THE SPOTS THAT RECEIVE A DECENT AMOUNT OF RAIN. POPS ONCE AGAIN INCREASE ON FRIDAY AS THE OCCLUDED LOW SLIDES CLOSER TO THE REGION AND ITS ATTENDANT COLD FRONT NEARS FROM THE WEST-NORTHWEST. AT THIS POINT THE WARM FRONT IS FINALLY KICKED UP TOWARDS OUR NORTH AND OUT OF OUR HAIR. STILL HAVE A DECENT SHOT AT SEEING SEVERE WEATHER ON FRIDAY WITH THE FRONTAL PASSAGE AND POTENTIALLY A PRE-FRONTAL LEE SIDE TROUGH TRAVERSING THE REGION DURING THE AFTERNOON HOURS. ATMOSPHERE DOES NOT APPEAR TO BE AS UNSTABLE WHEN COMPARED TO FRIDAY, BUT THE SYNOPTIC FORCING APPEARS TO BE STRONGER. WITH THE FRONT OFFSHORE BY LATE FRIDAY NIGHT AND STARTING TO STALL, THERE IS NOT REALLY A SIGNIFICANT AIRMASS CHANGE UNTIL LATER ON SATURDAY. ATMOSPHERE STILL LOOKS UNSETTLED SATURDAY MORNING/AFTERNOON AND WITH ANOTHER WAVE OF LOW PRESSURE RIDING ALONG THE STALLED FRONT WE COULD SEE A FEW MORE SHOWERS/THUNDERSTORMS POP UP. SATURDAY AFTERNOON MID-LEVEL HEIGHTS ARE AT THEIR LOWEST AND WITH THE COLD POOL ALOFT THIS WOULD SUPPORT STEEPENING MID-LEVEL LAPSE RATES. SHOWERS SHOULD BEGIN TO WANE BY SATURDAY EVENING WITH THE LOSS OF DAYTIME HEATING AND SURFACE RIDGING NOSING ITS WAY IN. NOW UNDER A MORE NORTHERLY FLOW SATURDAY NIGHT WE WILL SEE A MUCH NEEDED CHANGE OF AIRMASS. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... A PREPONDERANCE OF WEAK TROUGHING ALOFT IS FORECAST BY THE GFS ALONG THE EAST COAST THROUGH THE LONG TERM PERIOD...PERHAPS MODERATED A BIT IN THE MIDDLE PORTION OF THE PERIOD. HPC SEEMS TO FAVOR THIS IDEA. AT THE SURFACE...THE FRONT THAT IS FORECAST TO SETTLE SOUTH OF OUR AREA SATURDAY LOOKS LIKE IT WILL SET UP SHOP FROM THE CENTRAL MID ATLANTIC WESTWARD THROUGH THE TENNESSEE VALLEY. GIVEN THIS SCENARIO...IT WAS DECIDED TO LEAVE SMALL CHANCE PROBABILITIES FOR OUR SOUTHERN ZONES STARTING MONDAY...WITH ONLY A SLOW SPREAD NORTHWARD INTO OUR NORTHWESTERN ZONES BY WEDNESDAY AS A WAVE SEEMS TO APPROACH FROM THE WEST BY THEN. THE TROUGHING ALOFT IS THE ANTITHESIS OF YESTERDAYS SOLUTION IN WHICH STRONG RIDGING AT UPPER LEVELS BUILT OVER OUR AREA. LACKING THAT LATTER THEME...TEMPERATURES WERE KEPT MORE NEAR OR SLIGHTLY ABOVE SEASONAL NORMALS. && .AVIATION /08Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE SURFACE BOUNDARY IS BACKING DOWN THROUGH NORTHERN NEW JERSEY AND PORTIONS OF EASTERN PENNSYLVANIA EARLY THIS MORNING (THE FRONT APPEARS TO HAVE BACK ACROSS KABE). NORTH OF THE FRONT...THERE IS QUITE A BIT OF STRATUS AS MOISTURE GETS TRAPPED UNDER THE VERY LOW INVERSION. THIS IS IMPORTANT...BECAUSE IT WOULD APPEAR THAT KABE... KRDG AND KTTN MAY HAVE IFR CEILINGS THROUGH 1400 UTC DUE TO THE FLOW BEHIND THE FRONT. SOUTH OF THE BOUNDARY...THE WARM SECTOR AIRMASS REMAINS IN PLACE... AND VFR CEILINGS ARE EXPECTED EARLY THIS MORNING. MVFR VISIBILITIES ARE EXPECTED AT JUST ABOUT ALL TERMINALS SOUTH OF THE BETWEEN 0900 AND 1300 UTC...WITH PATCHY FOG AND HAZE. IT WOULD APPEAR AS THOUGH KABE...KRDG AND KTTN MAY REMAIN IN THE COOL SECTOR FOR THE BALANCE OF THE MORNING...WITH MVFR/IFR CEILINGS POSSIBLE THROUGH 1600 UTC. SOUTH OF THAT AREA...VFR CONDITIONS ARE EXPECTED IN THE WARM SECTOR. MODELS ARE SUGGESTING THE CONVECTION WILL ONCE AGAIN DEVELOP NEAR THE FRONT...IN WARMER AIRMASS. THERE SHOULD BE ENOUGH INSTABILITY AND SHEAR FOR SOME CONVECTIVE ORGANIZATION. SINCE THE CONVECTION IS MORE THAN 6 HOURS AWAY...THE POTENTIAL IS REFLECTED AS A CB REMARK IN THE NEW TERMINAL FORECASTS. THE CONVECTIVE POTENTIAL SHOULD DISSIPATE DURING THE EVENING HOURS...AND ANY LOCAL MVFR CONDITIONS SHOULD ABATE. AGAIN THE PROBLEM FOR TONIGHT WILL BE THE PLACEMENT OF THE FRONT AND THE POTENTIAL FOR IFR CONDITIONS. IT WOULD APPEAR AS THOUGH THE BEST CHANCE OF IFR CONDITIONS BETWEEN 0600 AND 1200 FRIDAY WOULD OCCUR AT KABE...KRDG AND KTTN. FURTHER SOUTH../MVFR VISIBILITIES IN FOG AND HAZE ARE POSSIBLE. OUTLOOK... A REPEAT PERFORMANCE IS EXPECTED FRIDAY...AS THE WARM FRONT LIFTS NORTHEAST. THE MVFR/IFR CONDITIONS SHOULD NOT LAST AS LONG FRIDAY MORNING AS THE FRONT LIFTS OUT MORE QUICKLY. THE APPROACH OF A COLD FRONT LATE IN THE DAY WILL SET THE STAGE FOR MORE CONVECTION...BUT RIGHT NOW LOCAL MVFR CONDITIONS ARE EXPECTED. THE FRONT CROSSES THE AREA FRIDAY NIGHT...WITH MVFR CONDITIONS POSSIBLE WITH THE FRONTAL PASSAGE. SATURDAY WILL BE A TRANSITION DAY...AS THE TRUE AIRMASS CHANGE DOES NOT OCCUR UNTIL SATURDAY NIGHT. THIS MEANS SCATTERED SHOWERS AND POSSIBLY EVEN A THUNDERSTORM IS POSSIBLE SATURDAY...THOUGH MOST LOCATION SHOULD REMAIN VFR. SUNDAY AND MONDAY LOOK VFR WITH HIGH PRESSURE BUILDING INTO THE AREA. && .MARINE... THE SURFACE BOUNDARY STRETCHED ACROSS THE NORTHERN OCEAN WATERS EARLY THIS MORNING...HAVING PAST SANDY HOOK IN THE PAST HOUR OR SO. NORTH OF THE FRONT...WINDS HAVE BACKED TO THE NORTHEAST AND DROPPED BELOW 10 KNOTS. SOUTH OF THE FRONT...WINDS REMAIN SOUTHWEST AROUND 10 KNOTS. THE POSITION OF THE FRONT WILL PLAY A KEY FACTOR WITH RESPECT TO WIND DIRECTION AND SPEED ACROSS THE WATERS TODAY AND TONIGHT. WITHOUT MUCH OF A PUSH TO THE FRONT EITHER WAY TODAY...IT WOULD APPEAR AS THOUGH THE FRONT WILL MEANDER ACROSS THE NORTHERN OCEAN WATERS. IN THIS AREA...NORTHEAST WINDS BECOME SOUTHEAST THIS AFTERNOON...AND GENERALLY REMAIN BELOW 15 KNOTS. IN ADDITION... PATCHY FOG THIS MORNING MAY ALSO REDUCE VISIBILITY BELOW 1 NM AT TIMES...BUT FOR NOW NO HEADLINES WILL BE ISSUED. SOUTH OF THE FRONT...THE GRADIENT COULD TIGHTEN ENOUGH FOR WINDS TO GUST TO 20 KNOTS ON BOTH THE OCEAN FRONT AND ACROSS DELAWARE BAY...WITH THE HIGHEST WINDS FROM MID AFTERNOON THROUGH EARLY EVENING. AT THIS POINT...WINDS LOOK TO REMAIN BELOW SMALL CRAFT LEVELS AS THE DEPTH OF THE MIXED LAYER OVER THE OCEAN REMAINS FAIRLY LOW. THE FRONT SHOULD BE PUSHED NORTH AS A WARM FRONT FRIDAY AS FORCING FROM UPSTREAM PUSHES THE WARMER AIR ACROSS ALL OF THE WATERS. THIS WILL ALLOW ALL WATERS TO SEE AN INCREASE IN THE SOUTH TO SOUTHWEST GRADIENT IN THE AFTERNOON AND EVENING...AS A COLD FRONT APPROACHES FROM THE WEST. THE DEPTH OF THE MIXED LAYER MAY ALLOW WINDS TO GUST TO 25 KNOTS AT TIMES LATE FRIDAY AFTERNOON AND THE FIRST PART OF FRIDAY NIGHT...ESPECIALLY ALONG THE IMMEDIATE COAST AND OVER DELAWARE BAY. THIS TIMING REPRESENTS THE BEST CHANCE OF SMALL CRAFT WINDS OVER THE COASTAL WATERS. IN ADDITION...THE INCREASED SOUTHERLY FETCH COULD RESULT IN SMALL CRAFT SEAS OVER THE OCEAN WATERS...BUT THIS WILL DEPEND ON HOW MUCH OF THE MOMENTUM GETS TO THE SURFACE DURING THIS TIME. SINCE THIS IS WELL INTO THE THIRD AND FOURTH FORECAST PERIODS...NO SMALL CRAFT ADVISORY WILL BE ISSUED WITH THE EARLY MORNING FORECAST. THERE IS SOME MODEL SPREAD CONCERNING THE TIMING OF THE COLD FRONTAL PASSAGE...BUT RIGHT NOW IT LOOKS TO OCCUR WITH A COUPLE OF HOURS OF 0600 UTC SATURDAY. WINDS BEHIND THE FRONT SHOULD DROP BACK BELOW SMALL CRAFT LIMITS...BUT SEAS COULD TAKE INTO SATURDAY MORNING BEFORE THEY DROP BELOW 5 FEET ON THE OCEAN. WINDS WILL BACK TO SOUTHWEST SATURDAY AHEAD OF ANOTHER COLD FRONT...WHICH SHOULD CROSS THE WATERS SATURDAY EVENING. WINDS COULD BRIEFLY GUST TO JUST UNDER SMALL CRAFT LEVELS IN THE WEST NORTHWEST FLOW LATE SATURDAY NIGHT AND SUNDAY MORNING. HOWEVER...HIGH PRESSURE BUILDING EAST FROM THE OHIO VALLEY SHOULD ALLOW WINDS TO DROP OFF SUNDAY AFTERNOON...AND STAY BELOW SMALL CRAFT LEVELS INTO MONDAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...HEAVENER SHORT TERM...HEAVENER LONG TERM...99 AVIATION...HAYES MARINE...HAYES
Hazardous weather outlook, Jun 23, 4:56 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 456 AM EDT THU JUN 23 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-067>071-240900- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ014-024>026-240900- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. IN ADDITION...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-470-240900- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM- 456 AM EDT THU JUN 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 23, 6:50 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
650 AM EDT THU JUN 23 2011
PAZ054-055-231145-
CARBON PA-MONROE PA-
650 AM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 645 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF WILKES-BARRE...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR GOULDSBORO STATE PARK...TOBYHANNA
AROUND 730 AM AND SKYTOP AROUND 745 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS WELL AS SMALL
HAIL.
LAT...LON 4125 7513 4117 7515 4113 7563 4114 7567
4114 7564 4121 7558 4123 7554 4123 7552
4125 7550 4125 7531 4126 7515
HAYESSpecial weather statement, Jun 23, 8:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
802 AM EDT THU JUN 23 2011
PAZ054-055-231330-
CARBON PA-MONROE PA-
802 AM EDT THU JUN 23 2011
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 800 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF LEHIGHTON...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR PENN FOREST RESERVOIR...
BELTZVILLE STATE PARK AROUND 815 AM...JONAS...MECKESVILLE AROUND 830
AM...LONG POND...POCONO RACEWAY AROUND 845 AM...SCOTRUN...REEDERS
AROUND 900 AM...HERNYVILLE AND ALPINE MOUNTAIN AROUND 915 AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL LIKELY PRODUCE SMALL HAIL.
LAT...LON 4124 7513 4116 7516 4115 7509 4109 7503
4110 7499 4109 7499 4107 7497 4101 7507
4100 7511 4097 7514 4076 7573 4092 7585
4125 7542 4126 7514
TFGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:54 AM EDT | Severe Thunderstorm Warning | PHI | Sussex, Warren | 81 min |
| Jun 23, 9:46 AM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 59 min |
| Jun 23, 10:48 AM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jun 23, 11:37 AM EDT | Flash Flood Warning | PHI | Morris, Sussex | 2 hr |
| Jun 23, 1:56 PM EDT | Special Weather Statement | PHI | Middlesex | 94 min |
| Jun 23, 3:47 PM EDT | Special Weather Statement | PHI | Monmouth | 58 min |
| Jun 23, 5:18 PM EDT | Special Weather Statement | PHI | Camden | 87 min |
| Jun 23, 6:26 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Ocean | 94 min |
| Jun 23, 6:50 AM EDT | Special Weather Statement | PHI | Monroe | 55 min |
| Jun 23, 8:21 AM EDT | Severe Thunderstorm Warning | PHI | Monroe | 24 min |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.